# SDR VNAA20250127033

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 23R/23L BTW FS280.00 TO FS310.00 AT MAIN AVIONICS COMPARTMENT AREA ON STGR 23L BTW FS280 TO FS295 WAS CLEANED PER CRJ700 SRM 51-26-00-001-001-A01 AND CORROSION WAS NOT FOUND.  CORROSION ON STGR 23L BTW FS295.00 TO FS310.00 AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ-700 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-21-03-101-002-A01.  CORROSION ON STGR 23R BTW FS280.00 TO FS310.00 WAS EVALUATED OUT OF LIMITS PER CRJ-700 SRM 53-21-03-101-002-A01 AND REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01 AND CRJ-700 SRM 51-42-21-001-001-A01.
